# SDR SWAA2023052350536

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 65,305 hours, 33,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS R1 GIRT BAR DIFFICULT TO OPERATE. (ARM/DISARM)<[01] VERIFIED POSITION OF SETTING AND ENGAGEMENT OF R1 DOOR SLIDE GIRT BAR WITH CORRESPONDING FLOOR MOUNTED BRACKETS PER AMM 25-66-01. ALSO HAD FLIGHT ATTENDANT IN FRONT OPERATE R1 DOOR GIRT BAR TO HER OPERATING STANDARDS IN A SATISFACTORY WAY.
